# SDR SWAA2012061104787

- Difficulty date: June 9, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 27,498 hours, 15,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101074
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT SIGN LIGHT ASSEMBLY LOOSE.  REMOVED AND REPLACED LIGHT ASSY IAW MM.
